International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 3

Research Paper | Mathematics | Libya | Volume 11 Issue 1, January 2022


The Oscillations for Delay Impulsive Fractional Partial Differential Equations (IFPDEs)

Suzan. A. A. Abu-harbid | Kholoud W. Saleem | Salima Kh. Ahmed


Abstract: This paper investigates the oscillatory properties of impulsive fractional partial differential equation with several delays and establishes sufficient conditions for oscillation of the fractional partial differential equation. Moreover, we study In this paper, based on the modified Riemann-Liouville derivative, we are concerned with The oscillations for impulsive delay fractional partial differential equations. The main results are illustrated by examples.


Keywords: Oscillation, Impulsive, Fractional partial differential equation, Riemann-Liouville Derivative, Several Delays


Edition: Volume 11 Issue 1, January 2022,


Pages: 1366 - 1371

The Oscillations for Delay Impulsive Fractional Partial Differential Equations (IFPDEs)


How to Cite this Article?

Suzan. A. A. Abu-harbid, Kholoud W. Saleem, Salima Kh. Ahmed, "The Oscillations for Delay Impulsive Fractional Partial Differential Equations (IFPDEs)", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=MR22125031520, Volume 11 Issue 1, January 2022, 1366 - 1371, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Oscillation'

Downloads: 103

Research Paper, Mathematics, Egypt, Volume 4 Issue 12, December 2015

Pages: 2332 - 2337

Oscillation Criteria for Third Order Nonlinear Neutral Differential Equations with Deviating Arguments

E. M. Elabbasy | O. Moaaz

Share this Article

Downloads: 116

Research Paper, Mathematics, Saudi Arabia, Volume 3 Issue 9, September 2014

Pages: 2002 - 2012

Batch Gradient Method with Smoothing L1/2 Regularization and Momentum for Pi-sigma Networks

Kh. Sh. Mohamed [2] | Y. Sh. Mohammed [3] | A. A. Elzain | Kh. M. Makin | Elnoor. A. A. Noh [2]

Share this Article


Top